MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,SUPRA AIR PRO,LAL

Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,SUPRA AIR PRO,LAL
Catalog Number MDTSUPAIRPRO
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "after observing, the clear tape that holds the cells together rips/becomes loose that holds the cells together.Many of the air cells pop out/up high while others are very low and almost look deflated with no air flow".
 
Additional Manufacturer Narrative
The customer reported that patients have been complaining about the comfort of the mattress, the clear tape that holds the cells together rips/becomes loose, and many of the air cells pop out/up high while others are very low and almost look deflated with no air flow.Sample confirms complaint; however, all samples had been taped to try and fix the issue and medline was unable to take the tape off the straps without further damage to the straps.No potential cause for the issue was found within the production records, and medline could not confirm if this was customer caused.Vendor stated that exceeding maximum weight capacity may result in breakage of the fixation straps or heat exposure such as electric blankets should not be used as prolonged exposure to heat can cause material to become brittle and crack; a review of trending data indicates no negative trends associated with this defect or product code, and no further action is required at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MATTRESS,SYSTEM,SUPRA AIR PRO,LAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50610742
Report Number1417592-2026-32230
Device Sequence Number21510698
Product Code FNM
UDI-Device Identifier10197344102273
UDI-Public10197344102273
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDTSUPAIRPRO
Device Lot Number240920
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown